# SDR AALA202307245072

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,440 hours, 10,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Assist Bottle, Ratier
- Component part number: FE277001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST BOTTLE FREQUENT SERVICING. MAINTENANCE FOUND THE 2L DOOR ASSIST BOTTLE DIAPHRAGM DAMAGED / LEAKING AND REPLACED IT PER CMM 52-22-16. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
